# SDR AALA20121006005

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 51,733 hours, 6,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT NUMBER 1 DOOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
